# SDR TWRA9626

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- Engine: Pwa JT9D7AH
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

AT 13,000 FEET AFTER TAKEOFF LOUD BOOM WAS HEARD AND CONFIRMED ENGINE ON NR 3 ENGINE.  AFTER RETURN TO JED INITIAL INSPECTION FOUND METAL IN TAILPIPE.  BORESCOPE INSPECTION FOUND SECOND STAGE TURBINE FAILURE.  ENGINE TO BE REPLACED.  (M)
